# SDR F3LA200700379

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 15,885 hours, 8,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Part serial: 32383
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EPSU "13WL" AFT LEFT MESSAGE.  REPLACED EPSU BATTERY AT 13WL LOCATION IAW AMM 33-51-38-400-002.  OPS CHECK GOOD.
